| Catalog Number |
FX-410560 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Seroma (2069)
| Date of Event |
03/01/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Clarification to b3: partial date of (b)(6) 2026 provided.Additional, changed, and/or corrected data: a2, d4; h6.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformance's noted.The event of seroma is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: seroma.
Event or Problem Description
Healthcare professional reported "fluid around implant".This record is for the right side.Device was explanted and replaced.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation: the device related to the reported events seroma-late was received on june 15, 2026 with lot number 3012257.Per the investigation procedure, the device is analyzed through visual inspection microscopic inspection if openings are observed and a weight verification.Per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required:
¿ seroma-late: unable to observe through visual inspection as it is a physiological phenomenon.None of the other observations performed during the device analysis creases, wear abrasion and deformation are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.Additional, changed, and/or corrected data: d.9., h.2., h.3., h.6.
Event or Problem Description
Healthcare professional reported "fluid around implant".This record is for the right side.Device was explanted.